... femanor(hormone)1 pill, mianserin(anti deppres)1, 30mg,amitriptilyn(anti deppres)1, 25mg,esopran( ? )1, 20mg,Lyrica(pain, nerve damage)2, 75mg,Parkodin forte ( strong pain rev)6 a day Norgesic ( pain )1 a day,Klorpromazin ( sedative )5, 25 mg, Xanax 3,0.5 mg. I am curious about all these meds together? Thats all I have for now. Hope someone can have some insight. Thanks
I'm sorry to hear about your mum. If you mum had been taking these medicines for the last 20 years then it is highly unlikely that the interactions between these medicines caused the outcome. Perhaps she took too many of one medicine? The doctors should have come to some conclusion. Please discuss with them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Mom is taking multiple medications makes her sleep all time the list of meds is 2 long for this form
Posted 27 Apr 2012 • 7 answers
Venalafaxine makes me very sleepy and if I miss a day its terrible, should I consider changing meds?
Posted 16 Oct 2012 • 1 answer
Posted 28 Mar 2013 • 1 answer
Posted 15 Jul 2013 • 2 answers
Posted 3 Dec 2013 • 2 answers